Alert archive / Missouri / Tornado Warnings in 2022
Tornado Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 6, 2022, 11:00 PM CST for Oregon County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2022, 11:00 PM CST (05:00 UTC)
- Expired
- Mar 6, 2022, 11:30 PM CST
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Oregon County, MO
The radar
The Springfield radar (KSGF), 193 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 7:58 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 427 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 678 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
224
WFUS53 KSGF 070500
TORSGF
MOC149-070530-
/O.NEW.KSGF.TO.W.0007.220307T0500Z-220307T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1100 PM CST Sun Mar 6 2022
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northern Oregon County in south central Missouri...
* Until 1130 PM CST.
* At 1100 PM CST, a severe thunderstorm capable of producing a
tornado was located 10 miles northwest of Alton, or 16 miles north
of Thayer, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Alton... Thomasville...
Greer... Wilderness...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3669 9113 3663 9161 3681 9162 3689 9139
3689 9122 3683 9122 3682 9111
TIME...MOT...LOC 0500Z 244DEG 51KT 3677 9155
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hatch3 follow-up statements
419
WWUS53 KSGF 070510
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1110 PM CST Sun Mar 6 2022
MOC149-070530-
/O.CON.KSGF.TO.W.0007.000000T0000Z-220307T0530Z/
Oregon MO-
1110 PM CST Sun Mar 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
NORTHEASTERN OREGON COUNTY...
At 1110 PM CST, a severe thunderstorm capable of producing a tornado
was located near Alton, or 20 miles northeast of Thayer, moving east
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Alton... Wilderness...
Greer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3669 9113 3665 9147 3687 9144 3689 9139
3689 9122 3683 9122 3682 9111
TIME...MOT...LOC 0510Z 251DEG 49KT 3679 9137
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hatch519
WWUS53 KSGF 070518
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1118 PM CST Sun Mar 6 2022
MOC149-070530-
/O.CON.KSGF.TO.W.0007.000000T0000Z-220307T0530Z/
Oregon MO-
1118 PM CST Sun Mar 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR
NORTHEASTERN OREGON COUNTY...
At 1117 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Handy, or 17 miles southwest of Van
Buren, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Oregon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3680 9112 3676 9132 3684 9134 3689 9128
3689 9122 3683 9122 3682 9111
TIME...MOT...LOC 0517Z 244DEG 51KT 3684 9124
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hatch714
WWUS53 KSGF 070522
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1122 PM CST Sun Mar 6 2022
MOC149-070532-
/O.EXP.KSGF.TO.W.0007.000000T0000Z-220307T0530Z/
Oregon MO-
1122 PM CST Sun Mar 6 2022
...THE TORNADO WARNING FOR NORTHEASTERN OREGON COUNTY WILL EXPIRE AT
1130 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.
LAT...LON 3680 9112 3676 9132 3684 9134 3689 9128
3689 9122 3683 9122 3682 9111
TIME...MOT...LOC 0522Z 244DEG 51KT 3687 9116
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:44 PM CST, 5 hours 16 minutes earlier.
Area forecast discussion, Mar 6, 5:44 PM CST, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
544 PM CST Sun Mar 6 2022
...AVIATION UPDATE...
Key Messages:
1. Strong to severe storms possible this evening.
2. Heavy rain with the potential for localized flooding this
evening into early Monday.
3. Much colder to end the work week and begin the weekend.
Potential for winter weather.
.SHORT TERM...(This afternoon and Evening)
Issued at 100 PM CST Sun Mar 6 2022
An upper level trough is currently located over the Rocky
Mountains over the southwestern U.S. The trough will move east
into the Central Plains this evening then across the area tonight
into early Monday.
A surface cold front moved south through the region last night
across stalled across northern Arkansas into southeastern
Missouri. A cooler and drier air mass at the surface moves in
north of the front, with a warm and more moist air mass south of
the front. Surface dew points in the 60s are likely clipping or
just south of far south central Missouri. The front that moved
through the area last night, was just at the surface as the mid
level front remains north of the area as 850mb temperatures are in
the 9 to 10C range.
As the trough moves east into the plains Surface low pressure will
move north east across Arkansas into southern Missouri this
evening. As the surface low moves north a warm front will move
north with dewpoints in the 60s moving into far southern
Missouri, generally along and southeast of a Branson to Eminence
Missouri line.
As this occurs instability will increase but still remain modest
with MLCAPE values generally 400 to 800 J/kg southeast of the
Branson to Eminence line this evening. North of this line surface
based instability will be harder to come by, but with the front
last night only being at the surface some uncapped MUCAPE will be
in place. Low level shear will be weaker this afternoon, but as
the trough moves east and the low level jet increases low level
shear will increase this evening, as the instability also
increases.
Lift is already starting to move into the area, there is still a
weak cap in place but some scattered storms are starting to
develop across northern Arkansas into southern Missouri are
starting to occur. This activity will be elevated in nature and
not expecting much severe with it. As the trough and surface low
move towards the area early this evening, the cap will weaken as
low scale lift moves over the region. Expected discrete cells to
develop in the warm sector in northern Arkansas and some of this
activity may move into and clip portions of far southern and south
central Missouri Early this evening. All modes of severe storms
will be possible with this scattered activity. As the front moves
east expect a broken line and line segments to develop along the
front. There could be some embedded supercell within these lines
generally along and southeast of the Branson to Eminence MO line.
Damaging straight line winds to 70 mph will be the main risk with
the strongest storms. Hail to the size of quarters will also be
possible in the strongest updrafts. With low level shear
increasing there will also be the risk for a few tornadoes again
mainly along and southeast of a Branson to Eminence Missouri line
this evening.
North of the warm front, storms are still expected but will be
elevated in nature. Instability again will not be overly strong
but with the lift significant for storms to develop. The
atmosphere is also not be overly warm, so it would not take an
overly strong updraft to get some hail. Therefore, some isolated
hail of penny to quarter size hail will be possible with these
elevated storms south of Highway 54.
The severe risk will generally between 5 and 10pm this evening.
.LONG TERM...(tonight through Sunday)
Issued at 235 PM CST Sun Mar 6 2022
Tonight-Early Monday: Much colder air moves in behind this system
tonight into Monday. Some light snow or freezing drizzle will be
possible early Monday morning near the Highway 54 corridor, but
very minimal to no impacts are expected due to the expectation for
very light precip and warmer ground temperatures.
Monday-Wednesday: Generally zonal flow aloft will keep Gulf
Moisture at bay, leading to dry weather during this period. High
temperatures will gradually warm from the 40s on Monday into the
50s by Wednesday.
Thursday-Saturday: Precipitation chances return from Thursday into
Friday as an upper level trough digs across the central CONUS. The
WPC Cluster Analysis and model ensembles show uncertainty in the
timing of this system, so exact details are hard to come by with
the current forecast. However, the EFI shows a strong signal for
much colder temperatures on Thursday night into Saturday morning,
so it is possible that some wintry precip could develop on
Thursday night into Friday. NBM probabilities for >1" of snowfall
is 50-80%, >2" is 30-60%, and >4" is 10-30%...all highest over the
northern half of the CWA. This system will need to be closely
monitored with future forecast updates.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 535 PM CST Sun Mar 6 2022
Convection continues to develop across the area, with showers and
thunderstorms expected through the evening. There is potential
for strong to severe storms, mainly at KBBG.
Expect lowered ceilings to persist after the rain, with eventual
clearing from west to east Monday afternoon and evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for MOZ082-083-092-096>098-
104>106.
KS...NONE.
&&
SHORT TERM...Wise
LONG TERM...Rothstein/Titus
AVIATION...TitusHazardous weather outlook, Mar 6, 8:38 PM CST, 2 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 838 PM CST Sun Mar 6 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080245- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 838 PM CST Sun Mar 6 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk Limited ice accumulation risk. DISCUSSION... Showers and thunderstorms will continue for areas along and south of Interstate 44 through midnight. Severe thunderstorms are possible for areas along and south of a Branson to Eminence line, with hail to the size of quarters, damaging winds and tornadoes all possible. Heavy rain will lead to a localized flash flooding risk with this system, particularly for areas southeast of Interstate 44. Some lingering light snow or freezing drizzle will be possible along and north of the Highway 54 corridor tonight into early Monday. However, very minimal to no accumulations or impacts are expected. .DAYS TWO THROUGH SEVEN...Monday through Friday. Unseasonably cold temperatures will be possible behind a cold front by Thursday night into Friday. Wintry precipitation is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely tonight for areas along south of a Branson to Eminence line. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Mar 6, 8:26 PM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
826 PM CST Sun Mar 6 2022
MOZ090-091-095-096-070300-
Douglas MO-Greene MO-Webster MO-Christian MO-
826 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southeastern
Webster, northwestern Douglas, northeastern Christian and
southeastern Greene Counties through 900 PM CST...
At 825 PM CST, Doppler radar was tracking a strong thunderstorm over
Ozark, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ozark... Rogersville...
Seymour... Sparta...
Fordland... Diggins...
Oldfield... Linden...
Elkhead... Bruner...
Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
&&
LAT...LON 3694 9321 3709 9324 3742 9275 3702 9270
TIME...MOT...LOC 0225Z 250DEG 59KT 3704 9318
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Mar 6, 8:35 PM CST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
835 PM CST Sun Mar 6 2022
MOZ104-070300-
Taney MO-
835 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southeastern Taney
County through 900 PM CST...
At 834 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Omaha, or 11 miles south of Forsyth, moving east
at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bull Shoals Lake... Lake Taneycomo...
Protem... Rueter...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.
&&
LAT...LON 3660 9317 3670 9277 3650 9278 3650 9315
TIME...MOT...LOC 0234Z 257DEG 44KT 3653 9306
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
WiseLocal storm report, Mar 6, 8:58 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CST SUN MAR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 SSE BOAZ 36.97N 93.36W
03/06/2022 M1.00 INCH STONE MO NWS EMPLOYEE
&&
JDLocal storm report, Mar 6, 9:00 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CST SUN MAR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 2 SW NIXA 37.02N 93.31W
03/06/2022 U0.75 INCH CHRISTIAN MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Special weather statement, Mar 6, 9:12 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
912 PM CST Sun Mar 6 2022
MOZ083-098-070345-
Dent MO-Shannon MO-
912 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northern Shannon and
southeastern Dent Counties through 945 PM CST...
At 912 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles west of Bunker, or 16 miles southeast of Salem, moving east at
60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Echo Bluff State Park... Current River State Park...
Ozark National Scenic Riverways...
Bunker...
Turtle... Midridge...
Round Spring... Akers...
Gladden...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.
&&
LAT...LON 3727 9116 3728 9158 3746 9156 3759 9148
3759 9131 3751 9131 3750 9121 3742 9121
3741 9117 3732 9118 3731 9116
TIME...MOT...LOC 0312Z 251DEG 53KT 3742 9141
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Mar 6, 9:18 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
918 PM CST Sun Mar 6 2022
MOZ082-097-098-106-070415-
Oregon MO-Howell MO-Texas MO-Shannon MO-
918 PM CST Sun Mar 6 2022
...Strong thunderstorms will impact portions of Shannon, northern
Howell, southeastern Texas and northwestern Oregon Counties through
1015 PM CST...
At 918 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cabool to near Willow Springs.
Movement was east at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ozark National Scenic Riverways...
Echo Bluff State Park...
Current River State Park... Mountain View...
Willow Springs... Winona...
Birch Tree... Eminence...
Pomona... Summersville...
Montier... Peace Valley...
Teresita... Midridge...
Arroll... Elk Creek...
Eunice... Alley Spring...
Hartshorn... Clear Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.
&&
LAT...LON 3708 9122 3686 9122 3687 9209 3719 9203
3738 9117 3732 9118 3731 9116 3726 9116
3725 9112 3720 9112 3720 9109 3718 9109
3714 9102 3709 9102
TIME...MOT...LOC 0318Z 256DEG 51KT 3715 9197 3693 9203
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WiseThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:49 PM CST | Areal Flood Advisory | SGF | Lawrence, Newton | 5 hr |
| Mar 6, 7:11 PM CST | Special Weather Statement | SGF | Christian | 34 min |
| Mar 6, 7:53 PM CST | Special Weather Statement | SGF | Barry | 37 min |
| Mar 6, 7:58 PM CST | Tornado Warning | SGF | Ozark, Taney | 47 min |
| Mar 6, 8:04 PM CST | Special Weather Statement | SGF | Wright | 26 min |
| Mar 6, 8:06 PM CST | Special Weather Statement | SGF | Christian | 24 min |
| Mar 6, 8:26 PM CST | Special Weather Statement | SGF | Christian, Webster | 34 min |
| Mar 6, 8:28 PM CST | Tornado Warning | SGF | Douglas, Ozark | 47 min |
| Mar 6, 8:35 PM CST | Special Weather Statement | SGF | Taney | 25 min |
| Mar 6, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Taney | 34 min |
| Mar 6, 8:47 PM CST | Tornado Warning | SGF | Ozark, Taney | 28 min |
| Mar 6, 9:01 PM CST | Areal Flood Advisory | SGF | Laclede, Maries, Phelps, Pulaski | 6 hr |
| Mar 6, 9:04 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 56 min |
| Mar 6, 9:12 PM CST | Special Weather Statement | SGF | Dent | 33 min |
| Mar 6, 9:18 PM CST | Special Weather Statement | SGF | Shannon | 57 min |
| Mar 6, 9:33 PM CST | Severe Thunderstorm Warning | SGF | Howell, Ozark, Texas | 42 min |
| Mar 6, 9:37 PM CST | Areal Flood Advisory | SGF | Douglas, Ozark | 6 hr |
| Mar 6, 9:50 PM CST | Tornado Warning | SGF | Ozark | 40 min |
| Mar 6, 10:05 PM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 55 min |
| Mar 6, 10:12 PM CST | Tornado Warning | SGF | Howell, Shannon, Texas | 21 min |
| Mar 6, 10:43 PM CST | Tornado Warning | SGF | Howell, Oregon | 17 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Mar 6, 11:30 PM CST | Special Weather Statement | SGF | Oregon | 30 min |
Nearby
Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.